MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION BAND 620BG31 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION BAND 620BG31 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY
Model Number 620BG31
Medical Device Problem Codes Incomplete Coaptation (2507); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Mitral Regurgitation (1964); No Information (3190)
Date of Event 10/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that five months and twenty-seven days post implant of this 31mm mitral annuloplasty ring, the ring was explanted and replaced with a 25mm bioprosthetic valve for unknown reasons.No additional adverse patient effects were reported. .
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that five months and twenty-seven days post implant of this 31mm mitral annuloplasty band, the band was explanted and replaced with a 25mm bioprosthetic valve.The reason for explant was reported as severe mitral regurgitation, with retraction of the anterior leaflet.A gap was noted between the anterior and posterior leaflets, along with the a3 and p3.Despite multiple attempts to wean from bypass, the right ventricle (rv) was not functioning as expected.The surgeon placed the patient on extracorporeal membrane oxygenation (ecmo) and no additional adverse patient effects were reported. .

Brand Name
BAND 620BG31 DURAN ANCORE ANNULOPLASTY C
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7985020
Report Number2025587-2018-02781
Device Sequence Number183177
Product Code KRH
UDI-Device Identifier00613994759122
UDI-Public00613994759122
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/09/2022
Device Model Number620BG31
Device Catalogue Number620BG31
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/10/2018
Supplement Date Received by Manufacturer11/13/2018
Initial Report FDA Received Date10/19/2018
Supplement Report FDA Received Date11/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight94